# SDR DALA1215113119

- Difficulty date: March 11, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UTILITY AREA CABIN FLOOR SUPPORT AT  FR 66 Y765 UPPER AND LOWER SURFACE HOLES CORRODED.  REMOVED CORROSION IAW SRM 51-74-00. L=2"W=1" D=.040".  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-15.  REMOVED FLOOR SUPPORT Y765 FROM FR64 - FR66.  REMOVED 4EA SPLICE PLATES FR66.  REMOVED 3EA SPLICE PLATES FR64.  TRANSFERRED 3EA BRACKETS FROM OLD FLOOR SUPPORT TO NEW FLOOR SUPPORT.  LOCATED AND DRILLED NEW FLOOR SUPPORT.  TOP COATED FASTENERS IAW SRM 51-42-11 AND 51-75-12.  RETAIN FOR RECORDS.
